MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC NONE; CAMERA HEAD LIGHT GUIDE

INTUITIVE SURGICAL, INC NONE; CAMERA HEAD LIGHT GUIDE
Model Number 470042-03
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a da vinci-assisted inguinal hernia procedure, the nurse sustained a burn to their hand while removing the 5mm da vinci camera light guide cord from the endoscopic controller.The light guide cord was plugged into the endoscopic controller on the system and then attached to a third-party endoscope and laparoscope.The metal end of the light guide cord was very hot while attempting to be removed.The nurse's hand was red; no burn was produced.No further intervention was required to address the burn; the nurse did not report the incident to employee health.The procedure continued and was completed robotically.
 
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) received the camera light guide for evaluation, and the failure analysis investigation has been completed.Failure analysis could not verify the customer reported complaint.Visual inspection displayed no physical damage.The camera light guide was unable to be tested for the heat complaint.No product issue was identified.The user manual cautions the user to turn off the illuminator before removing the light guide, and notes that it will take several minutes to cool off after use.It instructs to handle properly to avoid burns.

Brand Name
NONE
Common Device Name
CAMERA HEAD LIGHT GUIDE
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key25409448
Report Number2955842-2026-27549
Device Sequence Number16034007
Product Code GCJ
UDI-Device Identifier00886874115732
UDI-Public(01)00886874115732
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K191043
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 06/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number470042-03
Device Catalogue Number470042
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/28/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/08/2026
Initial Report FDA Received Date06/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/18/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown